# SDR 2007UALA01551

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 41,908 hours, 30,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT FRAME CRACKED IN TWO PLACES AT INBOARD UPPER CORNER OF LOWER STOP FITTING.  ONE CRACK IS ON AFT SIDE OF FRAME IN RADIUS AND THE OTHER ON FWD SIDE OF FRAME.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED FILLER AND ANGLE REPAIR.
